| Model Number |
VNMC3434C90TU |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A valiant navion stent graft was implanted on the (b)(6) 2020 during reintervention for multiple endoleaks in a non-medtronic graft which was implanted in 2004.Two endurant limbs extensions were implanted for an unknown reason on the it was reported on (b)(6) 2022 two endurant limb extensions were implanted to treat a persistent endoleak within the descending thoracic aorta and visceral segment with increase in descending aorta as well as infrarenal aorta and type iii endoleak of the visceral segment and endoleak of the distal left iliac limb.It was reported core lab review of ct imaging from (b)(6) 2022.Corelab have reviewed this imaging and identified a non navion ib endoleak from the left iliac artery and left thoracoabdominal branch perfusing aneurysm sac.No endoleak, fracture, stent ring enlargement or stent ring migration was noted on the navion stent graft.The maximum aortic diameter was 41.5mm. the cause of the endoleak was not reported. no additional clinical sequelae were provided and the patient will be monitored.
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: e tew2828c82e, serial/lot #: (b)(6), ubd: 13-dec-2023, udi#: (b)(4).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Continued from h9: 3005364322-02-19-2021-001-r.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.